Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Treatment for cyst in eye, chalazion - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   hI
User :   hi thr
Doctor :   How can I help you?
User :   i got a cyst on my left eye, can u pls tell me any medicine for that?
Doctor :   Ok
Doctor :   is there any pain or discharge?
User :   it has no pain or anything
Doctor :   Ok
User :   nothing of that sort
Doctor :   It is called a Chalazion.
Doctor :   It has to be removed by an Ophthalmologist
Doctor :   It is minor OPD procedure
Doctor :   Which can be done by any Ophthalmologist
User :   k, but i took some medicine for that and it becaame faint but after i stopped the medicine it came back
Doctor :   Ok
Doctor :   What was the medicine?
User :   I took Denzo-P, and ofloxcacin
Doctor :   Ok
Doctor :   is it still persisting?
User :   So if u can some other medice to avoid that surgery, pls
User :   yes
Doctor :   If it is persisting, it is better to get it removed as there is no pain or swelling
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor